I have this condition for 3 days now. Ive had a red rush on my face for quite a long time now and I was using ELIDEL on my face every night.
3 days ago I started having some liquid coming out of my face it was forming yellow crusts. I went to the clinic and they gave me Ketocnazol 2% because they thought it was a fungal infection and ever since I started using that cream my face just got worse. It itches very much, my ears have crust and my cheeks and its going to my neck.
I feel a texture on my face ive never felt before and its like all yellow and red and flakes everywhere.
I feel if I laugh my skin cracks open and liquid comes out of it. I started taking today amxixilin and applying mupirocin 2% on my face.
Elidel and Impetigo
Elidel (Pimecrolimus) is a calcineurin inhibitor which works as an immunomodulator. This means that it alters the response of the immune system and it is thus used to treat conditions like eczema. I therefore presume you were using Elidel for the red rash caused by eczema.
Though Elidel is effective for the treatment of eczema, patients with severe eczema have been found to have an increased risk of developing impetigo when they are applying Elidel.
Impetigo is the most probably cause of your symptoms since it is characterized by golden yellow crusts.
Impetigo is caused by bacteria like Staphylococcus aureus and therefore the antifungal Ketoconazole is not the correct treatment for it.
I suggest dipping a clean cloth in tepid water and placing it over the lesion for around 10 minutes to soften the crusts before wiping them off.
After washing off the crusts, wash your face with an antibacterial soap and the apply the antibiotic Mupirocin (Bactroban).
Since the infection is so extensive, you need to take antibiotics by mouth. Flucloxacillin is one which is a great choice for treating impetigo.